# SDR 99ZZZM513

- Difficulty date: April 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED LIGHT ON GEAR HANDLE REMAINED ON AFTER GEAR RET.  RETURNED FOR LANDING, RED LIGHT OUT WITH GEAR HANDLE DOWN.  REPLACED RELAYS GF6 NLG UPLOCK AND GF7 RIGHT MLG UPLOCK, RETRACTED GEAR 4 TIMES, GEAR INDICATED NORMALLY.  (M)
